# SDR SIMA20130214009

- Difficulty date: February 14, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N826AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145592
- Aircraft time: 26,383 hours, 22,866 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Dirty
- Location: Cabin Door
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4498 THE FLIGHT ATTENDANT REPORTED THE MAIN CABIN DOOR WAS DIFFICULT TO OPEN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND DIRT & DEBRIS IN ROLLERS CLEANED LUBED, REMOVED SECURITY STICKERS ON SEAL PERFORMED OPERATIONAL TEST OF MAIN PASSENGER DOOR.  OPEN/ CLOSE GOOD AMM 52-10-00, 52-10-01.  THE AIRCRAFT WAS RETURNED TO SERVICE.
